Transverse Riemann-Lorentz type-changing metrics with tangent radical



Downloads per month over past year

Lafuente López, Javier and Aguirre Dabán, Eduardo (2006) Transverse Riemann-Lorentz type-changing metrics with tangent radical. Differential Geometry and Its Applications, 24 (2). pp. 91-100. ISSN 0926-2245

[thumbnail of Lafuente03.pdf] PDF
Restringido a Repository staff only


Official URL:


Consider a smooth manifold with a smooth metric which changes bilinear type on a hypersurface Σ and whose radical line field is everywhere tangent to Σ. We describe two natural tensors on Σ and use them to describe “integrability conditions” which are similar to the Gauss–Codazzi conditions. We show that these forms control the smooth extendibility to Σ of ambient curvatures.

Item Type:Article
Uncontrolled Keywords:Type-changing metrics; Curvature extendibility
Subjects:Sciences > Mathematics > Algebra
ID Code:16460
Deposited On:20 Sep 2012 09:06
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page